Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain in groin, discomfort, muscle pull in testicles on running, lifting. Treatment?

Hi I have been lifting and running a lot lately and I am now having trouble with my groin . Whenever I lift I feel like I am doing half of the work with my testicles. It does not hurt, it just feels like some muscles are flexing down there when I do any type of lift. My physician told me it was not a hernia after checking briefly. I also switched from boxers to briefs to see if it would change but there is not noticeable difference yet. Do you have any ideas for what this could be? Thanks.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having lax abdominal and inguinal canal musculature giving rise to discomfort while doing hard work or lifting weight.
This might be starting of hernia or having Bubonocele.
Avoid weight lifting or heavy running.
Do abdominal recti muscle exercise.
Avoid constipation.
Ok and take care.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor